Hello can anyone out there please help me,My grandaughter is 14 years old and for 3 months now she has been getting weeping lesions on her skin First she says she can feel her skin burning,minutes later a red mark about an inch long appears,and then in front of your eyes the skin sheds and starts to weep.This mostly occurs late afternoon until early evening,and usually 3 or 4 of these running paralle,and in the same place on her body,either her face,arm chest or leg.She usually says about half an hour before they start that she is either too hot or too cold.We are desperate for answers,can anybody out there please help
Hello and hope you are doing well.
A clinical examination is must for correct diagnosis and treatment. The possible causes of your symptoms are atopic dermatitis, contact dermatitis, psoriasis and tinea.Exposure to environmental irritants, dryness of the skin, exposure to water, temperature changes, and stress can lead to intense itching, redness of skin, and the rash may gradually spread to neck, hands, eyelids etc. In Pityriasis rosea there is a single patch in the beginning and one to two weeks following the initial appearance of the herald patch, a person will then develop many smaller pink patches across their trunk, arms, and legs. I will advise you to take her to a Pediatrician or dermatologist. A physical examination is necessary for initiating treatment. I hope you find this information useful.
Best luck and regards!
Thank you so much for your reply.Unfortunately we have seen both of the doctors that you recommend and my grangaughters condition is a mystery to them all.These lesions are still appearing at the rate of 3 or 4 a day,this has been going on for 3 months now and we are getting desperate to find out what is causing it.We are attending a dermatology conference next week in the hope that maybe one of the doctors has seen this before.
Hi,I just thought that i would let you know that the leisions on my grandaughters skin were caused by the pain medication that she was taking,Gabapentin and amytriptaline.After this was realised it took about 2 months after stopping these meds for the leisions to stop coming.her reaction to these meds was very severe and not seen by the medical proffesion before,so she was a bit of a mystery
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.